# SDR CALA2022030700603

- Difficulty date: March 7, 2022
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 112,617 hours, 17,319 cycles
- System (JASC): 2300 · Communications System
- Part: None
- Part number: NA
- Condition: None
- Location: Na
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT REPORTED TO BE TRANSMITTING ON GUARD FREQ (NO VOICE) GROUND MONITORING STATION REPORTS THAT NORMAL ATC COMS FROM AIRCRAFT BEING HEARD ON GUARD FREQ. REPLACED NO.1 TRANSCEIVER PER AMM 23-12-01-424-004 & REPLACED NO.2 (FO SIDE) AUDIO SELECTOR PANEL PER AMM 23-51-01-004-001. ACP RADIO CHECK OK. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1461022  SN OFF 0330 TT # 1652322  SN OFF 0480 SDR FOR THIS ITEM NOW COVERED ON NEWLY CREATED ITEM L/P 8128341. PANEL, AUDIO SE  OFF 76-2351-9-9001 0330 ON 76-2351-9-9001 0307 TRANSCEIVER, VH  OFF 99-2312-9-0004 0480 ON 99-2312-9-0004 9103
